# SDR DALA2023083107103

- Difficulty date: August 28, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N945DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38688
- Aircraft time: 28,287 hours, 14,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4904082) DURING FLT WAS INFORMED THAT THE EMERGENCY EXIT LIGHT RT SIDE NEAR ROW 9 WAS ILLUMINATED AND BEEPING. RESEATED CONNECTION ON LIGHT ASSY AT LOC 20F. OPS NORMAL.
